# SDR QXEA200500058

- Difficulty date: January 10, 2005
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 15,978 hours, 22,957 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE SMOKE WARNING CAME ON INTERMITTENTLY, ABOUT 6 TIMES, EACH TIME EXTINGUISHING AFTER ABOUT 3 SECONDS.  MAINTENANCE INSPECTED THE CARGO AREA AND FOUND NO EVIDENCE OF SMOKE OR OVERHEAT.  TESTS WERE PERFORMED ON THE 1 AND 2 SMOKE DETECTORS.  BOTH CHECKED GOOD.  THE NR 2 SMOKE DETECTOR WAS DEFERRED AS A PRECAUTION.  THE AIRCRAFT WAS RETURNED TO SERVICE.  SDR TO REMAIN OPEN PENDING FURTHER INFORMATION. THE SMOKE DETECTORS WERE REPLACED, OPERATIONAL CHECKS WERE GOOD, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
